# SDR CA031016001

- Difficulty date: October 15, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 19,215 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3011857
- Condition: Ruptured
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CARRYING OUT MAINTENANCE IN THE ACCESSORY SECTION AREA OF THE LT ENGINE (PT6A-34) A STRONG FUEL SMELL WAS NOTICED BY MAINTENANCE.  A FURTHER INVESTIGATION REVEALED THAT WITH THE AIRFRAME FUEL BOOST PUMPS SELECTED ON THAT THERE WAS FUEL SPRAYING FROM A RIGID LINE (FUEL PRESSURE) CONNECTING THE START CONTROL UNIT AND THE FUEL CONTROL UNIT.  THE RUPTURE WAS FOUND TO BE AT THE END OF THE LINE ADJACENT TO THE FITTING. THE LINE CAN BE FOUND IN MFG PT6A-34 IPC73-10-03 FIGURE 1 ITEM 20 (LINE P/N 3011857). THE LINE WAS REPLACED, LEAK CHECK ED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  INCLUDED IS AN ILLUSTRATION FROM THE IPC WITH THE AFFECTED LINE IDENTIFIED.
